# SDR IPXA2025062519505

- Difficulty date: June 20, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 61,331 hours, 9,733 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 8221287101
- Part serial: 3Y67M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EICAS ALERT THEN STATUS MESSAGE EQUIPMENT SMOKE ALONG WITH VHF DATA OFF RESULTED IN ATB. REPLACED C VHF TRANSCEIVER PER AMM 23-12-01-404-027, GROUND TEST, BITE TEST, AND OPS TEST OK REF AMM 23-12-00.
